# SDR CALA0500318

- Difficulty date: September 19, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- Aircraft time: 59,569 hours, 31,060 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621257
- Condition: Corroded
- Location: Sta 663.75-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT KEELBEAM LOWER SURFACE CORRODED AT STA 663.75 TO 727.  REPAIRED KEEL BEAM LOWER CHORD IAW ECRA 5311-01238.
